# SDR CALA2016101395798

- Difficulty date: October 8, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE EXTERIOR HAS DENT AT LT SIDE FR 30-31 STR 38.  FOUND DENT TO BE OUT OF LIMITS, CUTOUT OUT DAMAGE AREA AND FAB REPAIR DOUBLER FORM 2024-T3-.063 SKIN THICKNESS IN THIS AREA IS .047 AND INSTALLED REPAIR IAW SRM 53-00-11 FIG220.  THIS IS A CAT B REPAIR.
